# SDR AWXA200200694

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: BAC14902734
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON REPAIR ANGLE AT LOWER FLOOR BEAM BS 377, LBL 02. MAINTENANCE REMOVED REPAIR ANGLE AT LOWER FLOOR BEAM BS 377, LBL 02, FABRICATED A NEW REPAIR ANGLE, AND INSTALLED REPAIR IAW B757-200 SRM 53-00-51, PG. 209-210.
